# SDR NOCA0298

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P401021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AND MID CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  BREAKAWAY BAND.  REPLACED MID CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AND INSTALLED BREAKAWAY BANK.  OPS CHECKED OK FOR FORWARD AND MID CABIN FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS.  (M)
